Arithmetic progressions in binary quadratic forms and norm forms

Research output: Contribution to journalArticle

Abstract

We prove an upper bound for the length of an arithmetic progression represented by an irreducible integral binary quadratic form or a norm form, which depends only on the form and the progression's common difference. For quadratic forms, this improves significantly upon an earlier result of Dey and Thangadurai.
Original languageEnglish
Pages (from-to) 595-602
JournalThe Bulletin of the London Mathematical Society
Volume2019
Issue number51(4)
DOIs
Publication statusPublished - 2019

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Fingerprint Dive into the research topics of 'Arithmetic progressions in binary quadratic forms and norm forms'. Together they form a unique fingerprint.

Cite this